# SDR UIEA2025021900152

- Difficulty date: February 16, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 54,380 hours, 8,058 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Damaged
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TE RUDDER DAMAGE.( REPAIRED IAW SRM 51-70-05 AND EA 1955A028. NO FURTHER DEFECTS NOTED. )
